# SDR DALA12009910880

- Difficulty date: October 10, 2012
- Submitted: October 12, 2012
- Operation: Air carrier
- Aircraft: N675MC
- Make and model: Doug DC-9-51
- Aircraft serial: 47651
- Aircraft time: 78,272 hours, 65,807 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 160
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL CRACKED FORWARD RT CABIN, 4" FWD OF STA 160 AT LONGERON R-9 . REMOVED 1 EA GUSSET TO FOM & DAMAGED ANGLE, 4" FWD OF STA 160 AT L-9R, FABRICATED TOP ANGLE REPAIR ON TRAVEL (SAA 700022065-T3 PN) 70002195820001. FABRICATED BOTTOM ANGLE REPAIR PN 700022065-B3 ON TRAVEL 70002195810001 IAW SRM 53-05 FIG 100, PAGE 600. LOCATED AND DRILLED 2EA ANGLES REPAIRS IAW SRM 51-10-4. INSTALLED REPAIR ANGLES & GUSSET IAW SRM SRM 53-05, FIG 100, PAGE 600 AND 51-30-5, 51-30-2. INSTALLED REPAIR TAG IAW PS 900-5-1 NO.4.
